Texas, 2022Ice Storm and Cold in Texas, February 3 to 5, 2022
February 3 to 5, 2022 · NWS CRP · 28 events in 24 counties and zones
Arctic air mass surged into south Texas on February 3rd and continued through the 5th. Areas of freezing rain and sleet occurred over the Victoria Crossroads on the afternoon and evening of the 3rd.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Arctic air mass surged into south Texas on February 3rd and continued through the 5th. Areas of freezing rain and sleet occurred over the Victoria Crossroads on the afternoon and evening of the 3rd. Temperatures fell by the morning of the 4th to the lower 20s in the Victoria Crossroads to around 30 along the coast and along the Rio Grande. With strong winds, wind chill temperatures fell to around 10 degrees to the upper teens on the morning of the 4th. Arctic air remained over the region on the 4th with temperatures falling to the upper teens to upper 20s on the morning of the 5th. The long duration cold spell affected the green turtle population along the Middle Texas coast. Agencies rescued cold stunned turtles along the coast. Over 220 green turtles were rescued while 8 turtles were found dead. A boil water notice was issued for the North Victoria Utilities due to power outage that affected 234 people. The City of Corpus Christi performed over 800 welfare checks. Sixty five people were transported to Robstown to shelter at the Richard M. Borchard Fairgrounds. The Harbor Bridge was closed due to ice accumulations on the bridge on the 4th. A pipe burst at a hospital caused damage to equipment in Alice.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Feb 3, 3:53 PM CST, 7 minutes earlier.
Area forecast discussion, Feb 3, 3:53 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
353 PM CST Thu Feb 3 2022
.SHORT TERM (Tonight through Friday Night)...
Cold air advection continued to pour south this afternoon
following last night's arctic front. As of 3 PM, the freezing
line was on the doorsteps of most of our northernmost counties and
will continue to slowly expand south in the coming hours. Precip-
wise, the focus remains on a narrow band of mid-level ascent
bisecting the region ahead of a shortwave trough exiting the Big
Bend region. This wave is maintaining a corridor of Fn ascent
within the 700-500mb layer which resides within the saturated
dendritic growth zone. As the shortwave trough and saturated DGZ
depart our region early this evening, South Texas will be left
with mostly low stratus and not much saturation aloft to aid in
precip generation.
Barring some light freezing drizzle developing within the stratus
layer later this evening, the next opportunity for precip
overnight arrives courtesy of another shortwave trough that became
fragmented from the lead wave. The HRRR is generally the only
model keying on renewed saturation aloft with this latter wave,
and with enough run-to-run consistency this seems reasonable to
include 30% PoPs for the Coastal Plains around midnight tonight
before deeper subsidence arrives late tonight/early Fri morning
and pushes precip offshore. Decided to end the Winter Weather
Advisory at 9 AM as precip should be long gone by this time.
Temps around midnight should be freezing most everywhere under
this band of renewed lift, so very light ice and or sleet would be
the dominant p-type. We anticipate launching a 06Z balloon to
sample this critical thermal profile.
Despite clearing skies from W-E through the day Friday, continued
cold but drier conditions are on tap as cold surface ridging and
blustery N winds remain fixed over the region. Highs were kept
coldest (upper 30s) over the eastern 1/3 of the region where
clouds will be last to clear. Unfortunately, mostly clear skies
and diminishing winds Friday night are pointing to even colder
lows with a Hard Freeze not out of the question for most of our
inland areas. Opted to keep our regular Freeze Watch intact to
limit product complexity and confusion at this point, but later
forecasts will adjust as necessary.
&&
.LONG TERM (Saturday through Thursday)...
High pressure centered over Central Texas Saturday will gradually
move eastward through the weekend as the next upper level
disturbance approaches the area. Models are showing an upper level
trough digging across the Rockies Sunday, before absorbing an upper
level low Sunday night. The upper level low will slide across the
area Monday/Tuesday increasing our rain chances beginning Sunday
night and lingering through Tuesday afternoon. Drier air will filter
into the area Tuesday night with PWATs less than 0.5 inches bringing
an end to our rain chances as high pressure settles into the region.
Temperatures are expected to remain rather chilly Saturday with
max temperatures ranging between the upper 40s and mid 50s. A
gradual warming trend begins Sunday before most of the area
returns to the 60s by Tuesday/Wednesday afternoon. Saturday night
will feature the last night with widespread freezing temperatures
across South Texas. Low temperatures are expected to gradually
warm throughout the week returning back to the 40s by Wednesday
night.
&&
.MARINE...
Very strong northerly flow will continue through Friday afternoon
over the waters with frequent gusts to gale force. Small Craft
Advisory conditions are likely over the bays this evening through
Friday. A band of light rain should overspread the bays and waters
early this evening, with the potential for light sleet or freezing
rain at times near the coast. This precipitation will end Friday
morning as much drier air arrives. Moderate to strong northerly
winds are expected Saturday morning gradually decreasing
throughout the day, before subsiding to a weak to moderate
northeasterly flow by late Saturday night. With another upper
level disturbance next week, moderate to strong winds winds are
expected to return resulting in small craft exercise caution and
Small Craft Advisory conditions Monday before returning back to
weak to moderate by Tuesday night. With the upper level
disturbance next week, there will be a chance for showers Sunday
night through Tuesday afternoon, with dry conditions thereafter.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 27 38 26 49 35 / 30 10 0 0 0
Victoria 25 38 24 49 29 / 30 10 0 0 0
Laredo 29 42 26 52 35 / 0 0 0 0 0
Alice 28 40 24 52 32 / 20 0 0 0 0
Rockport 28 40 29 49 38 / 30 20 0 0 0
Cotulla 26 42 22 55 31 / 0 0 0 0 0
Kingsville 28 40 25 50 33 / 30 0 0 0 0
Navy Corpus 29 39 31 48 41 / 30 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Watch from Friday evening through Saturday morning For
the following zones: Aransas Islands...Bee...Calhoun
Islands...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Duval...Goliad...Inland Calhoun...Inland
Kleberg...Inland Nueces...Inland Refugio...Inland San
Patricio...Jim Wells...Kleberg Islands...La Salle...Live
Oak...McMullen...Nueces Islands...Victoria...Webb.
Winter Weather Advisory from 9 PM this evening to 9 AM CST
Friday For the following zones: Aransas Islands...Calhoun
Islands...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Inland Kleberg...Inland Nueces...Inland San
Patricio...Jim Wells...Kleberg Islands...Nueces Islands.
Freeze Warning from 9 PM this evening to noon CST Friday For the
following zones: Aransas Islands...Calhoun Islands...
Coastal Aransas...Coastal Kleberg...Coastal Nueces...
Coastal San Patricio...Duval...Inland Kleberg...Inland
Nueces...Inland San Patricio...Jim Wells...Kleberg
Islands...Nueces Islands...Webb.
Wind Advisory until 6 PM CST this evening For the following
zones: Aransas Islands...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Kleberg
Islands...Nueces Islands.
Wind Chill Warning from midnight tonight to noon CST Friday For
the following zones: Aransas Islands...Bee...Calhoun
Islands...Coastal Aransas...Coastal Calhoun...Coastal
Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
Patricio...Duval...Goliad...Inland Calhoun...Inland
Kleberg...Inland Nueces...Inland Refugio...Inland San
Patricio...Jim Wells...Kleberg Islands...La Salle...Live
Oak...McMullen...Nueces Islands...Victoria...Webb.
Freeze Warning from 6 PM this evening to noon CST Friday For the
following zones: Bee...Coastal Calhoun...Coastal Refugio...
Goliad...Inland Calhoun...Inland Refugio...La Salle...Live
Oak...McMullen...Victoria.
Winter Weather Advisory from 9 PM this evening to 6 AM CST
Friday For the following zones: Duval.
Winter Weather Advisory until 9 AM CST Friday For the following
zones: Inland Calhoun...Inland Refugio.
Winter Weather Advisory until 6 AM CST Friday For the following
zones: Bee...Goliad...Live Oak...McMullen...Victoria.
GM...Gale Warning until 6 PM CST Friday For the following zones:
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM...Waters from Baffin Bay to Port Aransas from 20
to 60 NM...Waters from Port Aransas to Matagorda Ship
Channel from 20 to 60 NM.
Gale Warning until 6 PM CST this evening For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor.
&&
MCZ/93...SHORT TERM
JCP/84...LONG TERMHazardous weather outlook, Feb 3, 5:46 AM CST, 10 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
546 AM CST Thu Feb 3 2022
TXZ229>234-239>247-342>347-442-443-447-041200-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
546 AM CST Thu Feb 3 2022
This hazardous weather outlook is for South Texas.
.DAY ONE...Today and Tonight
Wind Advisory is in effect today for the coastal region and
barrier islands.
Winter Weather Advisory is in effect from mid-afternoon through
tonight for the northern Brush Country and Victoria Crossroads,
and for the southern Brush Country, Coastal Bend, and Islands
from mid evening through tonight. Light freezing rain or light
sleet is expected. A glaze of ice can be expected.
Freeze Warning is in effect tonight for all of south Texas. Wind
chill readings will fall into the teens tonight. A Wind Chill
Warning is in effect late tonight for the northern portions of
south Texas, while a Wind Chill Advisory is in effect for the
southern portions.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A Winter Weather Advisory will remain in effect Friday morning
for the coastal region of south Texas for light freezing rain
or light sleet.
Freeze Warning is in effect Friday morning for all of south
Texas. Wind chill readings will be in the teens Friday morning. A
Wind Chill Warning is in effect Friday morning for the northern
portions of south Texas, while a Wind Chill Advisory is in effect
for the southern portions.
Freezing temperatures expected Friday night and Saturday night
across South Texas. A hard freeze is possible Friday night over much
of South Texas.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
GMZ230-235-250-255-270-275-041200-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
546 AM CST Thu Feb 3 2022
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Today and Tonight
A Gale Warning is in effect for the Gulf waters through tonight
with the warning in effect for the bays until 6 PM tonight. Small
Craft Advisory will be needed for the bays tonight.
Light freezing rain or sleet will be possible over the bays
tonight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Gale Warning will continue in effect for the Gulf waters until
6 PM Friday. Small Craft Advisory conditions will occur Friday
night through Saturday morning.
Light freezing rain or sleet will be possible over the bays
Friday morning.
TMT/WC
In the hours before
Local storm report, Feb 3, 3:02 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
302 PM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM SLEET 2 ENE VICTORIA 28.84N 96.95W
02/03/2022 M0.0 INCH VICTORIA TX PUBLIC
SOCIAL MEDIA REPORT OF SLEET MIXING IN
ACROSS THE VICTORIA CROSSROADS.
&&
TCIce Storm, Victoria
- When
- February 3, 4:00 PM CST to 10:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- Public
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Public reported freezing rain occurred across Victoria County.
Ice Storm, Goliad
- When
- February 3, 4:00 PM CST to 10:00 PM CST
- Where
- Goliad forecast zone
- Reported by
- Public
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Public sent in picture of freezing rain accumulating across eastern Goliad County near Schroeder.
Ice Storm, Inland Refugio County
- When
- February 3, 4:00 PM CST to 10:00 PM CST
- Where
- Inland Refugio County forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Refugio County Emergency Manager reported icing on vehicles in northern Refugio County.
Cold/Wind Chill, Victoria
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Temperatures fell into the mid 20s on the 4th and the lower 20s on the 5th around Victoria County. Wind chill temperatures ranged from 9 to 15 degrees during the morning hours of the 4th. A boil water notice was issued for the North Victoria Utilities due to power outage that affected 234 people.
Cold/Wind Chill, Goliad
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Goliad forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Temperatures fell into the lower to mid 20s on the 4th and 5th around Goliad County. Wind chill temperatures ranged from 10 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Bee
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Bee forecast zone
- Reported by
- AWOS
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Temperatures fell into the lower to mid 20s on the 4th and 5th around Bee County. Wind chill temperatures ranged from 10 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Inland Calhoun County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Temperatures fell into the mid to upper 20s on the 4th and 5th around inland Calhoun County. Wind chill temperatures ranged from 8 to 14 degrees during the morning hours of the 4th.
Cold/Wind Chill, Coastal Calhoun County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Coastal Calhoun County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over coastal Calhoun County. Wind chill temperatures ranged from 9 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Calhoun County Islands
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Calhoun County Islands forecast zone
- Reported by
- RAWS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over Matagorda Island. Wind chill temperatures ranged from 10 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Coastal Refugio County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Coastal Refugio County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Temperatures fell into the mid to upper 20s on the 4th and 5th over coastal Refugio County. Wind chill temperatures ranged from 10 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Inland Refugio County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Inland Refugio County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Temperatures fell into the mid 20s on the 4th and 5th over inland Refugio County. Wind chill temperatures ranged from 10 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Coastal Aransas County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Temperatures fell into the mid to upper 20s on the 4th and 5th over Coastal Aransas County. Wind chill temperatures fell to the mid to upper teens during the morning hours of the 4th.
Cold/Wind Chill, Aransas County Islands
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Aransas County Islands forecast zone
- Reported by
- C-MAN Station
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over the island of Aransas County. Wind chill temperatures fell to the mid to upper teens during the morning hours of the 4th.
Cold/Wind Chill, Inland San Patrico County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Inland San Patrico County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over inland San Patricio County. Wind chill temperatures ranged from 10 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Coastal San Patrico County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Coastal San Patrico County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over coastal San Patricio County. Wind chill temperatures were in the mid teens during the morning hours of the 4th.
Cold/Wind Chill, Nueces County Islands
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Nueces County Islands forecast zone
- Reported by
- AWOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over islands of Nueces County. Wind chill temperatures ranged from 12 to 15 degrees during the morning hours of the 4th.
Cold/Wind Chill, Coastal Nueces County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over coastal Nueces County. Wind chill temperatures were in the mid teens during the morning hours of the 4th. The City of Corpus Christi performed over 800 welfare checks. Sixty five people were transported to Robstown to shelter at the Richard M. Borchard Fairgrounds.
Cold/Wind Chill, Inland Nueces County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Temperatures fell into the mid to upper 20s on the 4th and 5th over inland Nueces County. Wind chill temperatures were in the mid teens during the morning hours of the 4th.
Cold/Wind Chill, Kleberg County Islands
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Kleberg County Islands forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over northern Padre Island. Wind chill temperatures were in the mid to upper teens during the morning hours of the 4th.
Cold/Wind Chill, Coastal Kleberg County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over coastal Kleberg County. Wind chill temperatures were in the mid to upper teens during the morning hours of the 4th.
Cold/Wind Chill, Inland Kleberg County
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and 5th over inland Kleberg County. Wind chill temperatures were in the mid to upper teens during the morning hours of the 4th.
Cold/Wind Chill, Jim Wells
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and the mid 20s on the 5th over Jim Wells County. Wind chill temperatures were in the upper teens during the morning hours of the 4th. A pipe burst at a hospital caused damage to equipment in Alice.
Cold/Wind Chill, Live Oak
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Live Oak forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and the lower to mid 20s on the 5th over Live Oak County. Wind chill temperatures were in the upper teens during the morning hours of the 4th.
Cold/Wind Chill, Duval
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Duval forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and the lower 20s on the 5th over Duval County. Wind chill temperatures were in the upper teens during the morning hours of the 4th.
Cold/Wind Chill, McMullen
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- McMullen forecast zone
- Reported by
- COOP Observer
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Temperatures fell into the mid 20s on the 4th and the upper teens to lower 20s on the 5th over McMullen County. Wind chill temperatures were in the upper teens during the morning hours of the 4th.
Cold/Wind Chill, La Salle
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Temperatures fell into the upper 20s on the 4th and the lower 20s on the 5th over La Salle County. Wind chill temperatures were in the upper teens during the morning hours of the 4th.
Cold/Wind Chill, Webb
- When
- February 4, 12:00 AM CST to February 5, 10:00 AM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Temperatures fell to around 30 degrees on the 4th and the mid to upper 20s on the 5th over Webb County. Wind chill temperatures were in the upper teens to around 20 degrees during the morning hours of the 4th.
Ice Storm, Coastal Nueces County
- When
- February 4, 1:00 AM CST to 4:00 AM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- Public
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Public reported freezing rain with ice accumulations on cars and outdoor furniture in Flour Bluff. The Harbor Bridge was closed due to ice accumulations on the bridge.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Alabama, February 3 to 4, 20221 death · 8 injured · EF2 · 14 events
- Ice Storm and Winter Storm in Tennessee, February 3 to 4, 20221 death · $180,000 · 15 events
- Flooding in West Virginia, February 3 to 5, 20221 death · $31,000 · 17 events
- Flash Flooding and Damaging Winds in Alabama, February 3, 2022$200,000 · 52 kt wind · 17 events
- Winter Storm in Vermont, February 3 to 4, 2022$100,000 · 16 events
- Flooding in Ohio, February 3 to 4, 2022$111,000 · 8 events
- Flooding in Pennsylvania, February 3 to 4, 2022$77,000 · 7 events
- Winter Weather in West Virginia, February 3 to 4, 202240 events
- Winter Storm in Pennsylvania, February 3 to 4, 20224 injured · 4 events
- Flash Flooding and Damaging Winds in Mississippi, February 3, 2022$37,000 · 50 kt wind · 6 events
- Flooding in Ohio, February 3 to 6, 2022$24,000 · 13 events
- Flash Flooding in Louisiana, February 3, 2022$30,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1010922, 1010924, 1010926, 1010930, 1010931, 1010932, 1010933, 1010934, 1010937, 1010939, 1010941, 1010944, 1010946, 1010949, 1010950, 1010951, 1010952, 1010953, 1011206, 1011208, 1011209, 1011210, 1011211, 1011212, 1011213, 1011214, 1011215, 1010928.